Ω-results for sums of Fourier coefficients of cusp forms

Sukumar Adhikari

Acta Arithmetica (1991)

  • Volume: 57, Issue: 2, page 83-92
  • ISSN: 0065-1036

How to cite

top

Adhikari, Sukumar. "Ω-results for sums of Fourier coefficients of cusp forms." Acta Arithmetica 57.2 (1991): 83-92. <http://eudml.org/doc/206330>.

@article{Adhikari1991,
author = {Adhikari, Sukumar},
journal = {Acta Arithmetica},
keywords = {Omega estimates; sums of Fourier coefficients; cusp form; integral weight},
language = {eng},
number = {2},
pages = {83-92},
title = {Ω-results for sums of Fourier coefficients of cusp forms},
url = {http://eudml.org/doc/206330},
volume = {57},
year = {1991},
}

TY - JOUR
AU - Adhikari, Sukumar
TI - Ω-results for sums of Fourier coefficients of cusp forms
JO - Acta Arithmetica
PY - 1991
VL - 57
IS - 2
SP - 83
EP - 92
LA - eng
KW - Omega estimates; sums of Fourier coefficients; cusp form; integral weight
UR - http://eudml.org/doc/206330
ER -

NotesEmbed ?

top

You must be logged in to post comments.